MathSciNet Relay Station
MathSciNet bibliographic data
MR2974539 92D30
Li, Jia Discrete-time models with mosquitoes carrying genetically-modified bacteria. Math. Biosci. 240 (2012), no. 1, 35–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement